Typhus In Young Pregnant People?
Good afternoon, I want to ask my sister who is 14 weeks pregnant and now she has typhoid, but she has been given medicine for 3 days and there is no change, then she checks again to the midwife to be given medicine again, after being given medicine again, she is now throwing up and throwing out. like that ? Do you have to take the medicine or do you have to go to another doctor? Drug reaction is only when the drug is taken if it has been a few hours the body returns to heat … please explain?
Good afternoon, thank you for asking at HealthReplies.com. We understand your concern. The condition experienced by your younger sibling can mean several possibilities, including the presence of comorbidities other than typhus, administration of drugs that are still not good in terms of dosage or usefulness, the influence of side effects of the drug, or maybe from the beginning he did not experience typhus, so that the handling is not optimal.
In responding to this, it is necessary to ascertain in advance whether the doctor or midwife is treating him. If a doctor, then make sure whether it is an obstetrician or not. If not, then check with your obstetrician. Because even though the most appropriate doctor to deal with this condition is a doctor of internal medicine, but with the condition of your sister who is now pregnant, it should be preferred examination by an obstetrician. The reason is because the drugs given to pregnant women may be different from those given to non-pregnant women.
Meanwhile, if all this has been handled by an obstetrician, you must bring your sister back to the doctor for an evaluation and control of her condition. If after the condition control is still not improving, or your sister feels dissatisfied with the service and explanation, your sister may seek a second opinion with another obstetrician. In essence, to find out in detail the conditions, a direct inspection must be done.
Meanwhile, if indeed he always experienced severe vomiting after taking the drug, rather than the potential for dehydration and lack of nutrients that could be dangerous for him and the fetus he was carrying, it was no problem to take the drug first. But if vomiting is not frequent, it is better to continue, compress warm stomach and multiply the consumption of warm water. So, hopefully answering your question.